# SDR SWIA202052668

- Difficulty date: August 3, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 736-752
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL HAS CORROSION BETWEEN FS 736.00 FS 752.00.  C-CHECK RO 9/21/2020.    REMOVED CORROSION ON LEFT SIDE SEAT RAIL BETWEEN FS 736.00 AND 752.00 REF CRJ700 SRM.  ONLY ONE TYPE OF DAMAGE IS ALLOWED AT ANY TYPICAL CROSS-SECTION ALONG THE LENGTH OF THE SEAT TRACK.  OUT OF LIMITS, DAMAGE IS LOCATED AT UPPER LOCATION (C-C) AND INNER CLAW (K-K), REF CRJ700 SRM.  INSTALLED NEW LEFT SIDE SEAT RAIL AT FS 713.00 TO FS 763.00, CRJ700 AMM.
